Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Principal homogeneous spaces over Hensel rings


Author: Rosario Strano
Journal: Proc. Amer. Math. Soc. 87 (1983), 208-212
MSC: Primary 14F20; Secondary 13J15, 14L15
DOI: https://doi.org/10.1090/S0002-9939-1983-0681823-0
MathSciNet review: 681823
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ (A,\underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle-}$}}{a} )$ is a Hensel couple and $ G$ is an affine, smooth group scheme over $ A$ then $ H_{{\text{et}}}^1(A,G) = H_{{\text{et}}}^1(A/\underset{\raise0.3em\hbox{$\smas... ...yle-}$}}{a} ,G/\underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle-}$}}{a} G)$.


References [Enhancements On Off] (What's this?)

  • [1] M. Demazure and P. Gabriel, Groupes algébriques, North-Holland, Amsterdam, 1970. MR 0302656 (46:1800)
  • [2] S. Greco, Henselization of a ring with respect to an ideal, Trans. Amer. Math. Soc. 144 (1969), 43-65. MR 0251030 (40:4261)
  • [3] S. Greco and R. Strano, Quasi-coherent sheaves over affine Hensel schemes, Trans. Amer. Math. Soc. 268 (1981), 445-465. MR 632537 (83h:14001)
  • [4] A. Grothendieck, Le groupe de Brauer. III: Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968.
  • [5] L. Gruson, Une propriété des couples henséliennes, Colloq. Algèbre Comm., Exp. 10, Rennes, 1972. MR 0412187 (54:314)
  • [6] J. S. Milne, Etale cohomology, Math. Notes Ser., Princeton Univ. Press, Princeton, N. J., 1980. MR 559531 (81j:14002)
  • [7] R. Strano, Azumaya algebras over Hensel rings, Pacific J. Math. 61 (1975), 295-303. MR 0412166 (54:293)
  • [8] -, Cohomology of an affine group scheme over a Hensel ring, J. Algebra 47 (1977), 138-153. MR 0498575 (58:16670)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F20, 13J15, 14L15

Retrieve articles in all journals with MSC: 14F20, 13J15, 14L15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681823-0
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society